# SDR NWAA084163247

- Difficulty date: August 26, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 48,186 hours, 21,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GROUND OPS FR 24 BUTT SPLICE STRAP WAS DENTED AT S35L.  REPAIRED PER EA 32-213810.
